# SDR SWAA2022092949122

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,074 hours, 23,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE INOP IN AUS / [01] OPERATIONS SWAPPED MEGAPHONE IN AUS . OPS CK GOOD IAW MM 25-64-00
